# SDR VJ970301

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 11331DGDME
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PACK COVER CAME LOOSE FROM DOOR.  REPLACED SLIDE COVER IAW MM 25-60.
